EN HU

Shihab Mahmood Kamil

Shihab Mahmood Kamil

Teljes publikációs lista

2024
1.
Páles, Z., Shihab, M. K.: Cauchy-Schwarz-type inequalities for solutions of Levi-Civita-type functional equations.
Period. Math. Hung. [Epub ahead of print] (-), -, 2024.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous) (2023)
2.
Páles, Z., Shihab, M. K.: On convexity properties with respect to a Chebyshev system.
J. Math. Anal. Appl. 530 (2), 1-20, (cikkazonosító: 127728), 2024.
Folyóirat-mutatók:
Q1 Analysis (2023)
Q2 Applied Mathematics (2023)
2022
3.
Páles, Z., Shihab, M. K.: Decomposition of higher-order Wright convex functions revisited.
Results Math. 77 (2), 1-11, 2022.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q2 Mathematics (miscellaneous)
DEENK Debreceni Egyetem
© 2012 Debreceni Egyetem